# SDR TSAA0271172

- Difficulty date: August 11, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NR 1 ENGINE EGT INDICATED 600 DEGREES C WITH THRUST LEVER 4 INCHES AHEAD OF THE NR 2 ENGINE THRUST LEVER.  THE NR 1 ENGINE EPR WAS 1.73 AND THE NR 2 ENGINE EPR WAS 1.83.  THE FLIGHT RETURNED AND LANDED WITH NO FURTHER INCIDENT. (ETOPS A/C ON NON ETOPS FLIGHT) MAINTENANCE INSPECTED THE NR 1 ENGINE AND REMOVED AN OBSTRUCTION IN THE PT2.  POWER ASSURANCE CHECK WAS COMPLETED AT BOTH TAKEOFF AND CLIMB POWER SETTINGS.  NO DEFECTS WERE NOTED AND THE AIRCRAFT RETURNED TO SERVICE.
